Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have weakness in legs and tiredness. Taking Ranexa for Angina. Had bypass surgery for PAD. Cause?

Hi, I am taking ranexa,500mg twice a day for angina.Have been on it for about 8 months. Also have PAD for which I have had bypass surgery and stent in groin about 5 months ago. Lately I have been having extreme weakness in both legs, very heavy feeling and tiredness. I am on several other meds for heart but ranexa is the latest and am wondering if this tiredness of legs could be a side effect. I am age 78 but otherwise in ok condition. I exercise and workout approx 1 hr per day.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The weakness in the legs and tiredness that you are feeling could be due to overwork, stress, anxiety, improper diet and rest, cardiac problem or a hormonal imbalance,. Do consult your physician and get the relevant tests done.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 22 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor